# SDR UALA2009122804010

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 38,584 hours, 15,136 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC BURNING ODOR IN AFT GALLEY DURING FINAL APPROACH. GONE BY THE TIME WE PARKED.  CHECKED CIDS, AND SMOKE DETECTION SYS: NO FAULTS. VISUALLY CHECKED BOTH AFT LAVS, CEILING LIGHTS, GALLEY EQUIPMENT, WASTE BINS, AND AFT VENT FANS: NO SMOKE ODOR DETECTED. AFT CARGO SMOKE DET. TESTS NORMALLY. INSPECTED AFT CARGO COMPT. NO SMOKE ODOR NOTED.
